# SDR VTZA96135

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6225 - IAD-BOS - ABORTED TAKEOFF DUE TO THE MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17604 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI 17604 ON 3-23-96 BY INSPECTING AND RERIGGING THE BAG DOOR MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
